# SDR HEEA0011770

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2253E
- Make and model: Bell 206L-1
- Aircraft serial: 45758
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 206063640101
- Condition: Defective
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 TO 10 SEC DELAY INTERMITTENTLY WHEN SWITCH IS ACTIVATED.  SENT TO BELL HELICOPTER TEXTRON FOR INSPECTION AND REPAIR.
